| Catalog Number |
2C6931 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the luer lock/slip tip connector of two (2) interlink system continu-flo solution sets falls apart.It was further reported that the luer lock was unable to be finger tightened.This issue was identified during set up.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d10, h3, h4 and h6.H10: two (2) actual samples were received for evaluation.Visual inspection was performed using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.Functional testing, including pressure and block testing, was performed on the returned samples and no issues were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.